Title

Multiplicity of solutions for elliptic system involving supercritical Sobolev exponent

RIS ID

112133

Publication Details

Fang, Y. & Zhang, J. (2011). Multiplicity of solutions for elliptic system involving supercritical Sobolev exponent. Acta Applicandae Mathematicae, 115 (3), 255-264.

Abstract

The multiplicity of positive solutions are established for a class of elliptic systems involving nonlinear Schrödinger equations with critical or supercritical growth. The solutions are obtained by using Moser iteration technique

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1007/s10440-011-9618-6